Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Developed sickness and diarrhea. Took norflox TZ, got fever. Safe to take paracetamol?

User rating for this question
Very Good
Answered by

HIV AIDS Specialist
Practicing since : 1974
Answered : 2395 Questions
My daughter - 31 yrs of age - arrived from India on Thursday (18th) and has now developed a bad cause of sickness and diahorrea. She brought with her Norflox TZ tablets which she started to take this a.m. but now has a temperature. Can sje safely take paracetamol with Norflox TZ?
Posted Sun, 12 May 2013 in Digestion and Bowels
Answered by Dr. S. Murugan 4 hours later

Welcome to XXXXXXX
Thanks for posting your query.

Your daughter can take tablet. Paracetamol along with Norfloxacin with Tinidazole combination. There is no contraindication.
If she is having severe diarrhea she may likely to go for dehydration. So you have to give oral re-hydration powder. If the diarrhea persists in spite of Norfloxacon TZ, then it is better to consult your physician as she may need some other antibiotics, stool examination and parentral re-hydration procedures etc.
Wish your daughter a speedy recovery.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor